# SDR SWIA202157130

- Difficulty date: February 3, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115S
- Condition: Corroded
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN SIDE SEAT RAILS ARE CORRODED BETWEEN F.S. 424.00 AND F.S. 559.00+32.   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED WITH NEW R/H CABIN SIDE SEAT RAILS BETWEEN FS 424 AND FS 559.00+32 IAW CRJ 200 AMM 53-01-11-400-802
